# SDR MASA2008102000740

- Difficulty date: October 20, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 13,003 hours, 9,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2888 PHX-AUS.  EMERGENCY EXIT LIGHT AT SEAT 15A OUT.  MX REPLACED LIGHT.
